CSpace  > 系统科学研究所
A posteriori error estimates for discontinuous Galerkin time-stepping method for optimal control problems governed by parabolic equations
Liu, WB; Ma, HP; Tang, T; Yan, NN
2004
Source PublicationSIAM JOURNAL ON NUMERICAL ANALYSIS
ISSN0036-1429
Volume42Issue:3Pages:1032-1061
AbstractIn this paper, we examine the discontinuous Galerkin (DG) finite element approximation to convex distributed optimal control problems governed by linear parabolic equations, where the discontinuous finite element method is used for the time discretization and the conforming finite element method is used for the space discretization. We derive a posteriori error estimates for both the state and the control approximation, assuming only that the underlying mesh in space is nondegenerate. For problems with control constraints of obstacle type, which are the kind most frequently met in applications, further improved error estimates are obtained.
Keywordoptimal control a posteriori error analysis finite element approximation discontinuous Galerkin method
DOI10.1137/S0036142902397090
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000225887500008
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:47[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19571
Collection系统科学研究所
Affiliation1.Xiangtan Univ, Dept Math, Xiangtan 411100, Peoples R China
2.Univ Kent, Inst Math & Stat, Canterbury CT2 7NF, Kent, England
3.Shanghai Univ, Dept Math, Shanghai 200436, Peoples R China
4.Hong Kong Baptist univ, Dept Math, Kowloon Tong, Hong Kong, Peoples R China
5.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Liu, WB,Ma, HP,Tang, T,et al. A posteriori error estimates for discontinuous Galerkin time-stepping method for optimal control problems governed by parabolic equations[J]. SIAM JOURNAL ON NUMERICAL ANALYSIS,2004,42(3):1032-1061.
APA Liu, WB,Ma, HP,Tang, T,&Yan, NN.(2004).A posteriori error estimates for discontinuous Galerkin time-stepping method for optimal control problems governed by parabolic equations.SIAM JOURNAL ON NUMERICAL ANALYSIS,42(3),1032-1061.
MLA Liu, WB,et al."A posteriori error estimates for discontinuous Galerkin time-stepping method for optimal control problems governed by parabolic equations".SIAM JOURNAL ON NUMERICAL ANALYSIS 42.3(2004):1032-1061.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, WB]'s Articles
[Ma, HP]'s Articles
[Tang, T]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, WB]'s Articles
[Ma, HP]'s Articles
[Tang, T]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, WB]'s Articles
[Ma, HP]'s Articles
[Tang, T]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.